# SDR SWAA2022021029216

- Difficulty date: March 26, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; AFT SCUFF PLATE IS CRACKED / OK TO INSTALL AFT SCUFF PLATE 88225C 2APR.18 INSP 362 02APR18. INSTALLED F.C.B; AFT SCUFF PLATE I.A.W AMM 53-11-02-420-801; PARA 3.D.(3)(4) AND (5) 88225C 2APR18 PRIOR TO INSTALLATION; AFT SCUFF PLATE WAS REPAIRED ON EA 1-A53-2075 (T747544) REV 11 88225C 2APR18 INSP 362 02APR18 INSTALLED SCUFF PLATE FILLERS I.A.W AMM 53-11-02-400-801 PARA 3.D.(6)
